Sep 30, 2005
My regimen of Kaletra and Combivir is causing frequent bouts with stomach pain and cramping. I often have a tightness in my stomach, constipation and diarrhea. Should I change my regimen or can you prescribe anything for me to take with my current medication to alleviate my symptoms? Thank you.
| Response from Dr. Henry
Often the stomach complaints with Kaletra and Combivir are severe and worse during the first several months. Checking for other problems (ulcers, gastric reflux, H pylori infection, etc) is worthwhile. Some patients get benefit from Reglan, H2 blockers, caclium supplements, fiber tablets, and taking the meds with full meals. If nothing seems to help then a switch to an alternative regimen is worth considering. What you could switch to depends on your treatment history and resistance status. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Genital Wart Treatment And Healing Time
- 5 Month Negative Hiv Test
- Anal Sex With Condom Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.